MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562301
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a captivator, snare was used during a procedure performed on (b)(6) 2025.During the procedure, the snare could not be fully extended, which led to longer treatment duration, increased bleeding at the wound site, and multiple attempts were required afterward to achieve hemostasis.The procedure was completed with another captivator, snare device.No further information has been obtained despite good-faith efforts.
 
Additional Manufacturer Narrative
Block e1: initial reporter first name: (b)(6).Block h6: imdrf patient code e0506 captures the reportable event of hemorrhage major.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block h6: imdrf patient code e0506 captures the reportable event of hemorrhage major.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h2 (additional information): block a1, block a2 (age at time of event, unit of measure - age), block a3a (sex) ,block a3b (gender) block a4 (weight nit of measure - weight) block b5, block d4 (model number and catalog number), block e1 (initial reporter title, initial reporter first name, initial reporter last name, initial reporter address1) , block e3 (occupation) and block h6 (impact codes) have been updated based on the additional information received on may 29, 2025.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator - -snare was used during a procedure performed on (b)(6) 2025.During the procedure, the snare could not be fully extended, which led to longer treatment duration, increased bleeding at the wound site, and multiple attempts were required afterward to achieve hemostasis.The procedure was completed with another captivator - snare device.Additional information received on may 29, 2025: the procedure performed was a resection of colonic polyps in the colon.The procedure was delayed for 15 minutes.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22095549
Report Number3005099803-2025-02439
Device Sequence Number15459441
Product Code FDI
UDI-Device Identifier08714729019312
UDI-Public(01)08714729019312
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00562301
Device Catalogue Number6230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight58 KG